# SDR SWAA2021040154650

- Difficulty date: March 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 540 AND BL0 TO LBL 24.5 CENTER SECTION (1 EA) / REPLACED ANGLE FLOOR STRUCTURE BS540 AND BL0 TO LBL 24.5 CENTER SECTION (1EA) IAW B7347-700 SRM 51-10-02 ITEM 9 AND DWG #143A5240 REV- PART NUMBER USED 143A5240-35 PO. 2021129937
